MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys hcg+beta (hcg+b) assay on a cobas e801 module.Initial result: 546 miu/ml.Since a miscarriage was suspected, the sample was then repeated.1st repeat result: 10000 miu/ml with a data flag.2nd repeat result: 60267 miu/ml, and it was considered a good result.
 
Additional Manufacturer Narrative
The e801 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
During the evaluation, it was confirmed that the preventive maintenance for both measuring cells, the syringe seals, and the gear pump head was overdue.The field service engineer performed the preventive service maintenance.Qc was performed, and it was within the range.No further issues were reported afterwards.The root cause was traced to maintenance.

Brand Name
ELECSYS HCG+B
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22150689
Report Number1823260-2025-01740
Device Sequence Number8308606
Product Code DHA
UDI-Device Identifier04015630939732
UDI-Public04015630939732
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberHCG+BETA
Device Catalogue Number07251025190
Device Lot Number824128
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale